Home, About, Contact Us, FAQ

Finally seeing G.I. doctor today


#1

I throw up about once a week on average. I think it’s because of my naltrexone. It makes my stomach sensitive so I’m triggered off by external stimuli like smells and coffee and pills. It stands for Gastro intestinal, the doctor. I hope everything is OK and I’m not dying :laughing:. I’ve never been worried about my internal health as much as I am now. Well I don’t drink, so hopefully it’s not a big issue and It just takes a pill or something to fix this side effect of med…


#2

Throwing up once a week definitely needs looking into. Hope there’s nothing serious!


#3

I see a GI doctor this Tues. I am getting a diagnostic colonoscopy. I have been having bleeding for the last 4-5 months. Me and my doctor want to know what is going on.


#4

Oh i’m so sorry that sounds terrible @Skinnyme1

well I saw the doctor just not too long ago and he asked me a bunch of questions. He claims its the weeds fault even though ive thrown up 2 or 3 times in the last 10 days ive been completely sober. If anything I felt the weed stopped me from throwing up. But he insisted I have something called like Cannaboid hyperemesis syndrome…even though ive been 90 days sober last summer and threw up the whole time and only started smoking weed again in june…and there has been soooo many days I was sober that I threw up anyways… He did say something about changing the time I take naltrexone or trying some pill. But he wants to do a endoscopy first before we change anything. I do the endoscopy on Monday. And he was a complete jerk IMO…I didn’t like him at all…not cuz of what he said about weed but he was such a jerkoff in general…he needs to hit the joint so he could relax. Oops did I say that out loud? Oh well… He mentioned nicotine as a possibity too so I hope I don’t have to quit nicotine. That would be difficult.


#5

Can you get a second opinion?


#6

My friend told me I should so I think I might. I wanna try a pill first before I do the endoscopy.